m+Medelevator.RU
← Поиск публикаций
Nihon Hinyokika Gakkai zasshi. The japanese journal of urology · 1996

[A case of drug-induced immune hemolytic anemia during alpha-interferon therapy for renal cell carcinoma].

Аннотация на английскомСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Yanaihara H, Nakazono M, Tsunoda S

Аннотация

A Case of drug-induced immune hemolytic anemia during alpha-interferon (alpha-IFN) therapy for renal cell carcinoma is reported. A 61-year-old woman was admitted to Tochigi cancer center for the treatment of left renal cell carcinoma. She underwent left radical nephrectomy. From 7th post operative day, alpha-IFN (6 x 10(6) IU) was administered every other day. Diclofenac and indomethacin were administered for pain and high fever induced by alpha-IFN. Hemoglobinuria was first noted on 20th post operative day. Immune hemolytic anemia was suspected by blood examinations including Coombs' test, serum haptoglobin, serum LDH and serum GOT. alpha-IFN therapy and administration of diclofenac and indomethacin were discontinued and prednisolone therapy (50 mg daily) was begun. Hemoglobinuria disappeared by 5 days and laboratory data became in normal range by 3 weeks. Drug-induced immune hemolytic anemia was diagnosed by the process of laboratory data, especially of direct Coombs' test. Though drug-induced immune hemolytic anemia is a rare adverse side effect during alpha-INF therapy for renal cell carcinoma, it seemed an important complication.

Предметные рубрики MeSH